# SDR SWIA202156746

- Difficulty date: January 7, 2021
- Submitted: March 9, 2021
- Operation: Air carrier
- Aircraft: N738EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10146
- Aircraft time: 25,116 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH UPPER TRANSCOWL, I/B STAND-OFF CRACKED AT FASTENER HOLE.   (C-CHECK) RO 3/8/2021    INSTALLED NEW STANDOFF PN 624-2082-201. REF GREO 670-54-21-971. REV. A DATED 2017/05/11 / COMPLIED WITH TASK CARD 51-900-1002-SKY AND COMPLETED M-337
